Additive decomposability of functions over abelian groups

Miguel Couceiro, Erkko Lehtonen, Tamás Waldhauser

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Abelian groups are classified by the existence of certain additive decompositions of group-valued functions of several variables.

Original languageBritish English
Pages (from-to)643-662
Number of pages20
JournalInternational Journal of Algebra and Computation
Volume23
Issue number3
DOIs
StatePublished - May 2013

Keywords

  • Abelian group
  • additive decomposition
  • arity gap
  • Boolean group
  • discrete derivative
  • group-valued function

Fingerprint

Dive into the research topics of 'Additive decomposability of functions over abelian groups'. Together they form a unique fingerprint.

Cite this